# SDR DU4R2006371

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Engine: Pwa JT8D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 24751)  FOUND SMALL AREA OF DELAMINATION OF UPPER IB SKIN LT IB FORE FLAP.  CUT OUT DELAMINATED (DISBONDED) AREA ON UPPER SKIN LT IB FORE FLAP. FABRICATED AND BONDED DOUBLER 6.5 X 5.6250 INCH AND FILLER 3.3750 INCH X 1.2500 INCH FROM 2024-T3 .016 IAW SRM 57-50-2 PG. 5, 51-40-20 PG. 11-16, 42-47, 57-59, AND 62.
